# SDR SWIA2020042750391

- Difficulty date: March 12, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL9 SEAT TRACK CORRODED FROM APROX FS 567 TO FS661.0+32 MARKED   (C-CHECK) RO 4/23/2020   REPLACED SEAT TRACK REF CRJ-900 SRM. FABRICATION ACCOMPLISHED ON JOB: 915069105 OP: 57 MX TRANS #20660635
